# SDR SWAA2023020182470

- Difficulty date: December 16, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 312 AT LEVEL STR 6L AT PASSENGER CABIN 2022-695361<[01] REPAIRED FRAME BS 312 AT LEVEL STR 6L AT PASSENGER CABIN IAW EA# M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPAIRED FRAME BS 312 AT LEVEL STR 6L AT PASSENGER CABIN IAW EA# M-22-153-01244. ITEM RII SEE INDIVIDUAL SIGN OFF BELOW
